Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 241, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 2, 2015, 4:22 PM EDT for 6 counties in Georgia. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2015, 4:22 PM EDT (20:22 UTC)
- Expired
- Jul 2, 2015, 5:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bibb County, GA, Bleckley County, GA, Houston County, GA, Laurens County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 10 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 4:36 PM EDT | TSTM WND DMG | Warner Robins, GA | 911 CENTER REPORTS NUMEROUS TREES AND POWERLINES DOWN ACROSS NORTHERN HOUSTON COUNTY IN THE WARNER ROBINS AREA. |
| Jul 2, 5:24 PM EDT | TSTM WND DMG | 1 S Danville, GA | TREES AND POWERLINES REPORTED DOWN THROUGHOUT THE COUNTY INCLUDING SOUTHEAST SECTIONS ALONG HIGHWAY 16. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
217 WUUS52 KFFC 022022 SVRFFC GAC021-023-153-175-289-319-022115- /O.NEW.KFFC.SV.W.0241.150702T2022Z-150702T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 422 PM EDT THU JUL 2 2015 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BLECKLEY COUNTY IN CENTRAL GEORGIA... TWIGGS COUNTY IN CENTRAL GEORGIA... WESTERN WILKINSON COUNTY IN CENTRAL GEORGIA... NORTHEASTERN HOUSTON COUNTY IN CENTRAL GEORGIA... SOUTHEASTERN BIBB COUNTY IN CENTRAL GEORGIA... NORTHWESTERN LAURENS COUNTY IN CENTRAL GEORGIA... * UNTIL 515 PM EDT * AT 422 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROBINS AFB...OR 13 MILES SOUTH OF MACON...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JEFFERSONVILLE...IRWINTON...WARNER ROBINS...CENTERVILLE...GORDON... IVEY...MCINTYRE...DUDLEY...DANVILLE...MONTROSE...ALLENTOWN...ROBINS AFB...MARION...CARY...MYRICKS MILL...BULLARD...FITZPATRICK... ELBERTA...RIPLEY AND MIDDLE GEORGIA REGIONAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA. && LAT...LON 3272 8369 3296 8320 3252 8306 3250 8364 TIME...MOT...LOC 2022Z 259DEG 24KT 3265 8359 HAIL...<.75IN WIND...60MPH $$
1 follow-up statement
951
WWUS52 KFFC 022042
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT THU JUL 2 2015
GAC021-153-022052-
/O.CAN.KFFC.SV.W.0241.000000T0000Z-150702T2115Z/
HOUSTON GA-BIBB GA-
442 PM EDT THU JUL 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOUSTON AND
SOUTHEASTERN BIBB COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3277 8353 3296 8320 3252 8306 3252 8350
3264 8353
TIME...MOT...LOC 2042Z 259DEG 24KT 3272 8255
$$
GAC023-175-289-319-022115-
/O.CON.KFFC.SV.W.0241.000000T0000Z-150702T2115Z/
BLECKLEY GA-TWIGGS GA-WILKINSON GA-LAURENS GA-
442 PM EDT THU JUL 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN BLECKLEY...TWIGGS...CENTRAL WILKINSON AND
NORTHWESTERN LAURENS COUNTIES...
AT 442 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
WRIGHTSVILLE...AND IS MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JEFFERSONVILLE...IRWINTON...GORDON...IVEY...MCINTYRE...DUDLEY...
DANVILLE...MONTROSE...ALLENTOWN...MARION...DISTRICT PATH...
TARVERSVILLE...MYRICKS MILL...BULLARD...FITZPATRICK AND RIPLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3277 8353 3296 8320 3252 8306 3252 8350
3264 8353
TIME...MOT...LOC 2042Z 259DEG 24KT 3272 8255
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:23 PM EDT, 59 minutes earlier.
Area forecast discussion, Jul 2, 3:23 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 323 PM EDT THU JUL 2 2015 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... ANOTHER UPPER LEVEL DISTURBANCE MOVING THROUGH THE NORTHWEST FLOW HAS YET AGAIN CAUSED THUNDERSTORMS TO BLOSSOM ACROSS THE REGION THIS AFTERNOON. WITH ANALYZED CAPE VALUES OF 2000-3000 J/KG IN OUR CWA...SOME OF THESE STORMS HAVE BECOME STRONG TO SEVERE. THIS WILL CONTINUE TO BE THE STORY THROUGH THE EVENING HOURS. RAINFALL RATES WILL ALSO BE QUITE HIGH WITH THIS ACTIVITY DUE TO THE COPIOUS AMOUNTS OF MOISTURE IN PLACE. WHILE THE GENERAL TREND SHOULD BE FOR THUNDERSTORM INTENSITY TO WEAKEN OVERNIGHT...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE STILL REMAIN POSSIBLE WITH SUCH AN ACTIVE PATTERN IN PLACE...ESPECIALLY OVER NORTHERN REACHES OF THE CWA. THE CWA WILL STILL RESIDE IN THE SAME ACTIVE PATTERN LEADING INTO THE HOLIDAY WEEKEND... WITH MORE SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ACROSS THE AREA. COVERAGE WILL BE HIGHEST ACROSS NORTH GEORGIA. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG TO SEVERE WITH ADEQUATE INSTABILITY...AS HAS BEEN THE CASE THE LAST SEVERAL DAYS. SPC HAS THE ENTIRE CWA IN A MARGINAL RISK FOR SEVERE WEATHER ON FRIDAY TO HIGHLIGHT THIS POSSIBILITY. TEMPERATURES WILL REMAIN GENERALLY BELOW AVERAGE IN THE SHORT TERN DUE TO THE ABUNDANT SHOWER AND THUNDERSTORM ACTIVITY. RW .LONG TERM /SATURDAY THROUGH THURSDAY/... ACTIVE PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. LONG WAVE TROUGH ISNT PROGGED TO BREAK DOWN UNTIL EARLY NEXT WEEK...SO THE CWFA WILL REMAIN IN THE UNSETTLED NW FLOW PATTERN. THIS MEANS POTENT SHORTWAVES WILL DROP SE IN THE FLOW...ACCOMPANIED BY AREAS OF SHOWERS AND THUNDERSTORMS. MID LEVEL FLOW WILL FLATTEN OUT BY MID WEEK AND BECOME MORE ZONAL. THE GULF WILL BE OPEN FOR BUSINESS...AND SCATTERED AFTERNOON/EVENING THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A COLD FRONT WILL APPROACH THE CWFA BY THE END OF THE WEEK. ONLY SOME MINOR CHANGES TO THE GRIDS WERE MADE...WITH SOME HIGHER CHANCES FOR PRECIP INTO THE WEEKEND. NLISTEMAA && .AVIATION... 18Z UPDATE... GENERALLY VFR CONDITIONS EXPECTED THROUGH THIS EVENING WITH SOME MVFR CONDITIONS POSSIBLE BY EARLY FRIDAY MORNING. VRB WINDS WITH GUSTS TO 25 KTS POSSIBLE IN ANY SCATTERED CONVECTION THAT AFFECTS THE AIRFIELD THIS AFTERNOON THROUGH THE EVENING. WINDS WILL BE 8-10 KTS THIS AFTERNOON WITH SLIGHTLY HIGHER GUSTS. ADDITIONAL CHANCES FOR CONVECTION WILL RETURN FRIDAY...ESPECIALLY DURING THE AFTERNOON. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE IS MEDIUM TO HIGH ON ALL ELEMENTS. RW && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 86 70 86 / 50 40 30 40 ATLANTA 72 84 71 85 / 50 40 30 40 BLAIRSVILLE 65 77 64 76 / 70 60 50 60 CARTERSVILLE 70 83 68 82 / 70 60 50 60 COLUMBUS 73 90 73 89 / 30 30 20 40 GAINESVILLE 70 81 69 81 / 60 60 40 50 MACON 71 90 71 91 / 30 30 20 40 ROME 70 83 69 82 / 70 60 50 60 PEACHTREE CITY 71 85 70 87 / 50 40 30 40 VIDALIA 72 92 73 93 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....NLISTEMAA AVIATION...RW
Hazardous weather outlook, Jul 2, 12:00 PM EDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1200 PM EDT THU JUL 2 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1200 PM EDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED THUNDERSTORMS EXPECTED AGAIN TODAY... ...A FEW SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE STRONG TO DAMAGING WINDS... FREQUENT LIGHTNING AND POSSIBLY HAIL UP TO 1 INCH. ABUNDANT MOISTURE WILL RESULT IN LOCALLY HEAVY RAINFALL THAT COULD CAUSE FLOODING ALONG LOW LYING AND POOR DRAINAGE AREAS. DISCUSSION... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORMS AGAIN TODAY. A FEW OF THESE STORMS COULD BECOME SEVERE... ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THE BEST CHANCE FOR SEVERE STORMS WILL BE MAINLY NORTH OF A LA GRANGE TO MACON TO SWAINSBORO LINE. HOWEVER... AN ISOLATED SEVERE STORM CANNOT BE RULED OUT ANYWHERE TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN UPPER TROUGH WITH DISTURBANCES MOVING THROUGH THE FLOW WILL INCREASE THE CHANCES FOR UNSETTLED WEATHER THROUGH THE WEEKEND. THE GREATEST RISK FOR THUNDERSTORMS WILL BE FRIDAY THROUGH SUNDAY DURING THE AFTERNOON AND EVENING HOURS... AND A FEW OF THESE STORMS COULD BECOME SEVERE. THE UPPER TROUGH IS EXPECTED TO WEAKEN AND DRIFT EAST BY MONDAY. HOWEVER... A LOW CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE FIRST HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 2, 3:53 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT THU JUL 2 2015
GAZ022-023-034-022030-
GWINNETT GA-HALL GA-FORSYTH GA-
353 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR GWINNETT...HALL AND FORSYTH
COUNTIES UNTIL 430 PM EDT...
AT 352 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR CUMMING...
MOVING EAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...SUGAR HILL...SUWANEE...BUFORD...BRASELTON...FLOWERY
BRANCH...DACULA...REST HAVEN...BUFORD DAM-LAKE LANIER PARKS...DREW...
LAKE LANIER ISLANDS...BROOKWOOD...ROAD ATLANTA-LANIER SPEEDWAY...
CHESTNUT MOUNTAIN AND HOG MOUNTAIN.
LAT...LON 3418 8380 3399 8388 3404 8411 3405 8410
3407 8418 3409 8419 3410 8422 3410 8423
3411 8426 3423 8426
TIME...MOT...LOC 1952Z 283DEG 41KT 3416 8413
DJNSpecial weather statement, Jul 2, 3:56 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT THU JUL 2 2015
GAZ081-093>095-022030-
MACON GA-CRAWFORD GA-PEACH GA-HOUSTON GA-
356 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR MACON...CRAWFORD...PEACH AND
HOUSTON COUNTIES UNTIL 430 PM EDT...
AT 356 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER
MARSHALLVILLE...OR NEAR FORT VALLEY...MOVING EAST AT 40 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...FORT VALLEY...WARNER ROBINS...MARSHALLVILLE...ROBINS AFB...
BONAIRE...HAYNEVILLE...LAKEWOOD...HOUSTON LAKE...CLINCHFIELD...
KATHLEEN...MOSS OAK...SAINT LOUIS...POWERVILLE...MEADOWDALE...
NAKOMIS...WINCHESTER...MIAMI VALLEY AND SAND BED.
LAT...LON 3240 8407 3251 8405 3250 8402 3252 8401
3252 8404 3253 8404 3253 8400 3256 8404
3259 8403 3262 8354 3253 8354 3249 8349
3245 8350 3244 8349 3241 8348 3239 8350
3240 8352 3237 8355
TIME...MOT...LOC 1956Z 269DEG 36KT 3250 8393Special weather statement, Jul 2, 3:58 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT THU JUL 2 2015
GAZ027-036-038-039-022030-
MADISON GA-OGLETHORPE GA-CLARKE GA-WILKES GA-
358 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...OGLETHORPE...CLARKE AND
WILKES COUNTIES UNTIL 430 PM EDT...
AT 358 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER COLBERT...OR
8 MILES SOUTH OF DANIELSVILLE...MOVING EAST AT 35 MPH.
HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DANIELSVILLE...LEXINGTON...ATHENS...COMER...WINTERVILLE...CRAWFORD...
COLBERT...ARNOLDSVILLE...CARLTON...HULL...ATHENS-CLARKE COUNTY
(BALANCE)...SMITHONIA...VESTA...NEESE...DIAMOND HILL...POINT PETER...
BEECHWOOD HILLS...WATSON MILL BRIDGE STATE PARK...SANDY CREEK
RECREATION AREA AND JAMES HOLLAND YOUTH SPORTS CMPX.
LAT...LON 3393 8343 3403 8340 3403 8339 3404 8339
3404 8336 3405 8339 3412 8336 3416 8310
3416 8307 3411 8303 3405 8299 3403 8294
3402 8294 3401 8293 3401 8291 3400 8288
3381 8288
TIME...MOT...LOC 1958Z 273DEG 39KT 3401 8324
DJNSpecial weather statement, Jul 2, 4:10 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT THU JUL 2 2015
GAZ074-076-022045-
WASHINGTON GA-JEFFERSON GA-
410 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON AND JEFFERSON COUNTIES
UNTIL 445 PM EDT...
AT 410 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR DAVISBORO...
OR NEAR SANDERSVILLE...MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH AND PEA SIZED HAIL.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...LOUISVILLE...WADLEY...DAVISBORO...BARTOW...
RIDDLEVILLE...STAPLETONS CROSSROADS...DOWNS...MOXLEY AND GRANGE.
LAT...LON 3286 8231 3290 8279 3309 8279 3316 8227
3305 8229 3293 8227
TIME...MOT...LOC 2010Z 271DEG 24KT 3300 8270Special weather statement, Jul 2, 4:15 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT THU JUL 2 2015
GAZ034-035-047-022045-
GWINNETT GA-BARROW GA-WALTON GA-
415 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR GWINNETT...BARROW AND WALTON
COUNTIES UNTIL 445 PM EDT...
AT 415 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER GRAYSON...OR
NEAR LAWRENCEVILLE...MOVING EAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...WINDER...SNELLVILLE...AUBURN...DACULA...GRAYSON...
STATHAM...BETHLEHEM...CARL...NICHOLASVILLE...GRATIS...CAMPTON...
RUSSELL...BOLD SPRINGS...FORT YARGO STATE PARK...HARBIN AND WINDSOR.
LAT...LON 3398 8361 3393 8360 3391 8364 3389 8363
3388 8361 3388 8359 3383 8358 3386 8399
3399 8403 3404 8383
TIME...MOT...LOC 2015Z 260DEG 21KT 3392 8392
DJNSpecial weather statement, Jul 2, 4:16 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT THU JUL 2 2015
GAZ072-082>084-095-096-022045-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-JONES GA-HOUSTON GA-BIBB GA-
416 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...WILKINSON...
JONES...HOUSTON AND BIBB COUNTIES UNTIL 445 PM EDT...
AT 416 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM MACON TO NEAR PERRY...AND MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PERRY...COCHRAN...JEFFERSONVILLE...WARNER ROBINS...
CENTERVILLE...GORDON...IVEY...ROBINS AFB...MARION...ROYAL...
FRANKLINTON...HOUSTON LAKE...CARY...GRISWOLDVILLE...MYRICKS MILL...
BULLARD...FITZPATRICK...CLINCHFIELD AND KATHLEEN.
LAT...LON 3290 8367 3291 8328 3240 8329 3239 8349
3239 8351 3240 8352 3239 8354 3238 8373
TIME...MOT...LOC 2016Z 253DEG 26KT 3285 8365 3244 8369The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:11 PM EDT | Special Weather Statement | FFC | Laurens | 64 min |
| Jul 1, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 52 min |
| Jul 1, 8:30 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 30 min |
| Jul 1, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 64 min |
| Jul 2, 12:28 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jul 2, 12:35 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 25 min |
| Jul 2, 12:58 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jul 2, 1:00 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Jul 2, 1:05 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 25 min |
| Jul 2, 1:25 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 23 min |
| Jul 2, 1:39 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jul 2, 1:47 PM EDT | Special Weather Statement | FFC | Murray, Walker, Whitfield | 43 min |
| Jul 2, 1:48 PM EDT | Special Weather Statement | FFC | Banks | 42 min |
| Jul 2, 1:53 PM EDT | Special Weather Statement | FFC | Madison | 37 min |
| Jul 2, 2:03 PM EDT | Special Weather Statement | FFC | Webster | 27 min |
| Jul 2, 2:14 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 31 min |
| Jul 2, 2:20 PM EDT | Special Weather Statement | FFC | Dawson, Gordon, Pickens | 40 min |
| Jul 2, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 49 min |
| Jul 2, 2:27 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jul 2, 2:36 PM EDT | Special Weather Statement | FFC | Stewart | 24 min |
| Jul 2, 2:38 PM EDT | Special Weather Statement | FFC | Oglethorpe | 52 min |
| Jul 2, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 31 min |
| Jul 2, 2:49 PM EDT | Special Weather Statement | FFC | Marion, Schley | 41 min |
| Jul 2, 2:55 PM EDT | Special Weather Statement | FFC | Cherokee | 35 min |
| Jul 2, 3:01 PM EDT | Special Weather Statement | FFC | Walker | 44 min |
| Jul 2, 3:08 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Jul 2, 3:10 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Jul 2, 3:12 PM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 33 min |
| Jul 2, 3:16 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| Jul 2, 3:18 PM EDT | Special Weather Statement | FFC | Hall, Jackson | 27 min |
| Jul 2, 3:19 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 26 min |
| Jul 2, 3:25 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 35 min |
| Jul 2, 3:26 PM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Jul 2, 3:28 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 2, 3:39 PM EDT | Special Weather Statement | FFC | Clarke, Jackson | 36 min |
| Jul 2, 3:45 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jul 2, 3:52 PM EDT | Special Weather Statement | FFC | Dodge | 23 min |
| Jul 2, 3:53 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Jul 2, 3:56 PM EDT | Special Weather Statement | FFC | Houston, Peach | 34 min |
| Jul 2, 3:58 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 32 min |
| Jul 2, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 25 min |
| Jul 2, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 39 min |
| Jul 2, 4:10 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jul 2, 4:15 PM EDT | Special Weather Statement | FFC | Barrow | 30 min |
| Jul 2, 4:16 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 29 min |
| Jul 2, 4:31 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 29 min |
| Jul 2, 4:40 PM EDT | Special Weather Statement | FFC | Johnson | 50 min |
| Jul 2, 4:42 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 33 min |
| Jul 2, 4:48 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 57 min |
| Jul 2, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Johnson, Laurens, Twiggs, Washington, Wilkinson | 52 min |
| Jul 2, 5:10 PM EDT | Special Weather Statement | FFC | Emanuel | 35 min |
| Jul 2, 5:12 PM EDT | Special Weather Statement | FFC | Warren | 33 min |
| Jul 2, 5:22 PM EDT | Special Weather Statement | FFC | Greene | 23 min |
| Jul 2, 5:33 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jul 2, 5:40 PM EDT | Special Weather Statement | FFC | Baldwin | 35 min |
| Jul 2, 5:43 PM EDT | Special Weather Statement | FFC | Warren | 32 min |
| Jul 2, 5:45 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Jul 2, 6:16 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Jul 2, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.